Academic Journals Database
Disseminating quality controlled scientific knowledge

Carpathian Mathematical Publications

ISSN: 2075--9827
Publisher: Vasyl Stefanyk Precarpathian National University


ADD TO MY LIST
 
The analytical properties of solutions of the three-body problem

Author(s): A. V. Belyaev
Volume: 3
Issue: 2
Year: 2011
Rings whose non-zero derivations have finite kernels

Author(s): Artemovych O.D.
Volume: 3
Issue: 2
Year: 2011
A problem for degenerated semilinear hyperbolic system in sector

Author(s): R. V. Andrusyak | V. M. Kyrylych | O. V. Peliushkevych
Volume: 3
Issue: 2
Year: 2011
On operations on some classes of discontinuous maps

Author(s): B. M. Bokalo | N. M. Kolos
Volume: 3
Issue: 2
Year: 2011
On the closure of the extended bicyclic semigroup

Author(s): I. R. Fihel | O. V. Gutik
Volume: 3
Issue: 2
Year: 2011
Approximate solution of linear differential equations of neutral type by aggregative-iterative method

Author(s): L. P. Kostyshyn | Ya. J. Bigun
Volume: 3
Issue: 2
Year: 2011
An inhomogeneous diffusion process model on a half-line with general boundary condition of Feller-Wentzel

Author(s): B. I. Kopytko | R. Shevchuk
Volume: 3
Issue: 2
Year: 2011
The analogs of monotonous methods of Newton

Author(s): M. I. Kopach | A. F. Obshta | B. A. Shuvar
Volume: 3
Issue: 2
Year: 2011
On solutions of differential-functional equations of neutral type

Author(s): R. I. Kachurivsky
Volume: 3
Issue: 2
Year: 2011
The decomposable and the ambiguous sets

Author(s): O. Karlova
Volume: 3
Issue: 2
Year: 2011
Free subsemigroups in automorphism group of a polynomial ring of two variables over number fields

Author(s): Zh. I. Dovghey | M. I. Sumaryuk
Volume: 3
Issue: 2
Year: 2011
The matrix diophantine equations $AX+BY=C$

Author(s): N. S. Dzhaliuk | V. M. Petrychkovych
Volume: 3
Issue: 2
Year: 2011
Factorial degrees and triangular matrices

Author(s): R. A. Zatorsky | A. R. Malarchuk
Volume: 1
Issue: 2
Year: 2009
On the abscises of the convergence of multiple Dirichlet series

Author(s): O. Yu. Zadorozhna | O. B. Skaskiv
Volume: 1
Issue: 2
Year: 2009
Polarization formula and polarization inequality for $(p,q)$-linear maps

Author(s): T. V. Vasylyshyn | A. V. Zagorodnyuk
Volume: 1
Issue: 2
Year: 2009
Extending binary operations to funtor-spaces

Author(s): T. O. Banakh | V. M. Gavrylkiv
Volume: 1
Issue: 2
Year: 2009
Symmetric polynomials on Banach spaces

Author(s): I. V. Chernega
Volume: 1
Issue: 2
Year: 2009
On the number of crossings of some levels by a sequence of diffusion processes

Author(s): M. M. Osypchuk
Volume: 1
Issue: 2
Year: 2009
The systems of the equations by Kolmogorow's type of second oder

Author(s): H. P. Malytska
Volume: 1
Issue: 2
Year: 2009
Both-side approximation of solutions of differential equations

Author(s): M. I. Kopach | A. F. Obshta | B. A. Shuvar
Volume: 1
Issue: 2
Year: 2009
Extensions of partial fuzzy metrics

Author(s): Savchenko A.
Volume: 2
Issue: 2
Year: 2010
Atomized measures and semiconvex compacta

Author(s): Nykyforchyn O.R.
Volume: 2
Issue: 2
Year: 2010
Method of parametris for the ultraparabolic systems

Author(s): Malytska H.P. | Burtnyak I.V.
Volume: 2
Issue: 2
Year: 2010
A parabolic conjugation problem with general boundary condition and a conjugation condition of Wentzel type

Author(s): Kopytko B.I. | Mylyo O.Ya. | Tsapovska Zh.Ya.
Volume: 2
Issue: 2
Year: 2010
An application of analogues of two-sided Kurpel's methods to ordinary differential equation

Author(s): Kopach M.I. | Obshta A.F. | Shuvar B.A.
Volume: 2
Issue: 2
Year: 2010
Characterization of the macro-Cantor set up to coarse equivalence

Author(s): Zarichnyi I.M.
Volume: 2
Issue: 2
Year: 2010
Spectra of algebras of symmetric and subsymmetric analytic functions

Author(s): Zagorodnyuk A.V. | Chernega I.V.
Volume: 2
Issue: 2
Year: 2010
The spaces of exponential type vectors of complex degrees of positive operators

Author(s): Dmytryshyn M.I.
Volume: 2
Issue: 2
Year: 2010
On approximation of the separately and jointly continuous functions

Author(s): Voloshyn H.A. | Maslyuchenko V.K. | Maslyuchenko O.V.
Volume: 2
Issue: 2
Year: 2010
Construction of radially bounded antiproximinal sets in $L_1$

Author(s): Balan V.A.
Volume: 2
Issue: 2
Year: 2010
Polynomial tempered distributions

Author(s): Sharyn S.V.
Volume: 2
Issue: 2
Year: 2010
Solvability of $n$-point problems with parameter for system of differential equation

Author(s): Sobkovich R.I. | Kazmerchuk A.I.
Volume: 2
Issue: 2
Year: 2010
The traces of the solutions of the semi-linear equations with fractional derivative with respect to time

Author(s): A. O. Lopushansky | H. P. Lopushanska | O. V. Pasichnyk
Volume: 3
Issue: 1
Year: 2011
Clark-Ocone type formulas in the Meixner white noise analysis

Author(s): N. A. Kachanovsky
Volume: 3
Issue: 1
Year: 2011
Researching of Hessenberg's matrix functions

Author(s): R. A. Zatorsky
Volume: 3
Issue: 1
Year: 2011
Linearization of Lipschitz-polynomial and Lipschitz-analytic mappings

Author(s): M. V. Dubei | A. V. Zagorodnyuk
Volume: 3
Issue: 1
Year: 2011
Hilbert spaces of symmetric analytical functions on $ell_{1}$

Author(s): O. M. Holubchak
Volume: 3
Issue: 1
Year: 2011
The oscillation of separately locally Lipschitz functions

Author(s): V. H. Herasymchuk | O. V. Maslyuchenko
Volume: 3
Issue: 1
Year: 2011
On the correctness of the determination of trigonometric functions by the system of functional equations

Author(s): Е. V. Velichko | I. G. Tkachenko
Volume: 3
Issue: 1
Year: 2011
Groups associated with braces

Author(s): O. D. Artemovych | L. V. Skaskiv
Volume: 3
Issue: 1
Year: 2011
About some algorithms of calculations for the cube fields and fields of fourth degree

Author(s): A. V. Semenchuk
Volume: 3
Issue: 1
Year: 2011
A remark on stationary fuzzy metric spaces

Author(s): A. Savchenko
Volume: 3
Issue: 1
Year: 2011
Approximation scheme of higher accuracy of differential equations of neutral type

Author(s): S. A. Pernay | I. M. Cherevko
Volume: 3
Issue: 1
Year: 2011
On the estimates of the Laplace integrals on the small parameter

Author(s): I. Ye. Ovchar | O. B. Skaskiv
Volume: 3
Issue: 1
Year: 2011
Expansion by eigenvectors in case of simple eigenvalues of singular differential operator

Author(s): O. V. Makhnei | R. M. Tatsii
Volume: 3
Issue: 1
Year: 2011
First-order linear partial differential equations in the class of separately differentiable functions

Author(s): V. I. Myronyk | V. V. Mykhaylyuk
Volume: 5
Issue: 1
Year: 2013
Weak Darboux property and transitivity of linear mappings on topological vector spaces

Author(s): V. K. Maslyuchenko | V. V. Nesterenko
Volume: 5
Issue: 1
Year: 2013
On diameters estimations of the commuting graphs of Sylow $p$-subgroups of {the} symmetric groups

Author(s): Yu. Yu. Leshchenko | L. V. Zoria
Volume: 5
Issue: 1
Year: 2013
Hypercyclic operators on spaces of block-symmetric analytic functions

Author(s): V. V. Kravtsiv | Z. G. Mozhyrovska | A. V. Zagorodnyuk
Volume: 5
Issue: 1
Year: 2013
The growth of Weierstrass canonical products of genus zero with random zeros

Author(s): Yu. V. Zakharko | P. V. Filevych
Volume: 5
Issue: 1
Year: 2013
On bidual bases in the space of symmetric analytic functions on $ell_{1}$

Author(s): O. M. Holubchak | A. V. Zagorodnyuk
Volume: 5
Issue: 1
Year: 2013
Superextensions of cyclic semigroups

Author(s): V. M. Gavrylkiv
Volume: 5
Issue: 1
Year: 2013
On estimations of solutions of one convolution type equation

Author(s): B. V. Vynnytskyi | V. M. Dilnyi
Volume: 5
Issue: 1
Year: 2013
Existence of diffusive processes with the given local characteristics

Author(s): M. M. Osypchuk
Volume: 1
Issue: 1
Year: 2009
Normal and self-adjoint composition operators on the space of analytic functions

Author(s): Z. G. Mozhyrovska
Volume: 1
Issue: 1
Year: 2009
Jordan derivations of polynomial rings

Author(s): I. I. Lishchynsky
Volume: 1
Issue: 1
Year: 2009
Differential inequalities with one-sided Lipshitz property

Author(s): M. I. Kopach | A. F. Obshta | B. A. Shuvar
Volume: 1
Issue: 1
Year: 2009
To jubilee of professor, doctor of physical and mathematical sciences Ivasyshen Stepan Dmytrovych

Author(s): B. V. Vasylyshyn | O. S. Kondur
Volume: 1
Issue: 1
Year: 2009
Particular case of operator calculus for generalized functions with supports in cone

Author(s): A. V. Solomko
Volume: 1
Issue: 1
Year: 2009
Paradeterminants and formal exponential series

Author(s): A. V. Semenchuk
Volume: 1
Issue: 1
Year: 2009
Riemann type algebraic structures and their differential-algebraic integrability analysis

Author(s): Prykarpatsky A.K. | Artemovich O.D. | Popowicz Z. | Pavlov M.V.
Volume: 2
Issue: 1
Year: 2010
A Poisson type formula for Hardy classes on Heisenberg's group

Author(s): Lopushansky O.V. | Oleksienko M.V.
Volume: 2
Issue: 1
Year: 2010
opological monoids of almost monotone injective co-finite partial selfmaps of positive integers

Author(s): Chuchman I.Ya. | Gutik O.V.
Volume: 2
Issue: 1
Year: 2010
Direct analogues of Wiman's inequality for analytic functions in the unit disc

Author(s): Skaskiv O.B. | Kuryliak A.O.
Volume: 2
Issue: 1
Year: 2010
Lorentz type spaces of ultrasmooth vectors of closed operators

Author(s): M. I. Dmytryshyn | O. V. Lopushansky
Volume: 1
Issue: 1
Year: 2009
Left Noetherian rings with differentially trivial proper quotient rings

Author(s): Artemovych O.D.
Volume: 1
Issue: 1
Year: 2009
On approximation of the separately continuous functions $2pi$-periodical in relation to the second variable

Author(s): H. A. Voloshyn | V. K. Maslyuchenko
Volume: 2
Issue: 1
Year: 2010
The infinite linear recurrent equations and paradeterminants

Author(s): R. A. Zatorsky | A. R. Malarchuk
Volume: 1
Issue: 1
Year: 2009
Algebras of analytic functions on Banach spaces

Author(s): A. V. Zagorodnyuk
Volume: 1
Issue: 1
Year: 2009
An analogue of Bernside's lemma for finite inverse symmetric semigroup

Author(s): Voloshyna T.V.
Volume: 2
Issue: 1
Year: 2010
Periodic recurrent fractions of third degree

Author(s): Zatorsky R.A. | Semenchuk A.V.
Volume: 2
Issue: 1
Year: 2010
Symmetric polynomials on the product of Banach spaces

Author(s): Zagorodnyuk A.V. | Kravtsiv V.V.
Volume: 2
Issue: 1
Year: 2010
On representation of semigroups of inclusion hyperspaces

Author(s): Gavrylkiv V.M.
Volume: 2
Issue: 1
Year: 2010
Conjugacy growth in branch groups

Author(s): Bondarenko, I. V.
Volume: 5
Issue: 1
Year: 2013
Some convergence regions of branched continued fractions of special form

Author(s): Baran, O. E.
Volume: 5
Issue: 1
Year: 2013
Integral mean of Green’s potentials and their conjugate

Author(s): Vasyl'kiv, Ya. V. | Kravec, M. Ya.
Volume: 5
Issue: 1
Year: 2013
Why do you need a reservation system?      Affiliate Program